Extension of Cerone's generalizations of Steffensen's inequality

Jakšetić, Julije and Pečarić, Josip and Smoljak Kalamir, Ksenija (2015) Extension of Cerone's generalizations of Steffensen's inequality. = Extension of Cerone's generalizations of Steffensen's inequality. Jordan Journal of Mathematics and Statistics, 8 (2). pp. 179-194. ISSN 2075-7905. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: https://bib.irb.hr/prikazi-rad?&rad=792604

Abstract

The aim of this paper is to extend Cerone's generalization of Steffensen's inequality to positive finite measures and to give weaker conditions for obtained extension. Further, our intension is to obtain extensions of known generalizations of Steffensen's inequality in order to allow bounds that involve any two subintervals using measure theoretic aspects.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Steffensen's inequality, Cerone's generalizations, Borel sigma-algebra, weaker conditions
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 12:44
Last Modified: 23 May 2017 07:05
URI: http://repozitorij.fsb.hr/id/eprint/6935

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata